# SDR SWAA2016072654238

- Difficulty date: July 9, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER CRACKED AT HSS 129.50.  REPAIRED THE STIFFENER IAW SRM.
